Differential Equations

, Volume 48, Issue 8, pp 1174–1176

On the basis property of eigenfunctions of a singular second-order differential operator

  • O. V. Belyantsev
  • I. S. Lomov
Short Communications

Abstract

We consider the first boundary value problem for a singular differential operator of second order on an interval with transmission conditions at an interior point of the interval. We show that the system of eigenfunctions corresponding to this problem is complete in the space L2(0, 1) and forms a Riesz basis in that space.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Pleiades Publishing, Ltd. 2012

Authors and Affiliations

  • O. V. Belyantsev
    • 1
  • I. S. Lomov
    • 1
  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations